MAUDE Adverse Event Report: ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN

ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN
Model Number DBMNJ0804TL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The access device does not allow for the trap piece to be inserted with ease (resistance can be felt) and it creates a more narrow end at the point where the core biopsy sample would be obtained.Because of this, the core sample has not been as long/adequate as normal and the nurses are having to insert the trap multiple times to get enough of a sample.The needle is smaller in this lot than what it should be, it takes multiple passes to get what is needed.The needle is smaller in this lot than what it should be, it takes multiple passes to get what is needed.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.After three notifications, the sample from the alleged complaint has not returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without a device to evaluate, determining root cause or corrective action is not possible.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description

Brand Name
T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 4IN
Common Device Name
T-LOK BONE MARROW BIOPSY NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15190903
Report Number0001625425-2022-01055
Device Sequence Number20336932
Product Code KNW
UDI-Device Identifier00886333001514
UDI-Public00886333001514
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBMNJ0804TL
Device Catalogue NumberDBMNJ0804TL
Device Lot Number11427645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown